# SDR CALA2025041703923

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 49,902 hours, 17,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B737-700/800/900/900ER FLIGHT READINESS CHECK {B737-05-3-0003} - DURING CABIN CHECKS, FOUND EMERGENCY PATH LIGHT AT SEAT 11C, DANGELING BY WIRE, MOUNT SHROUD BROKEN, LGHT INOP. CMM 25-22-52-3726, ITEM #5, PN: 1013436-001KA06 SHROUD, PN: BR9644-11, LIGHT ASSY. INSTALLED LIGHT AND SHROUD ASSY TO SEAT ENBAY. OPS CHECKS GOOD. AMM 33-51-11.PARTS USED: 29-2522-3-0045, QTY :1  64-2526-3-0241,QTY :1  76-2525-3-0269,QTY :1
